# SDR FDEA201706201718

- Difficulty date: June 20, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,271 hours, 16,526 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Processor
- Part number: BDM3003
- Part serial: 539
- Condition: Inoperative
- Location: Proximity
- Part time: 5,467 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER EXTENDING LANDING GEAR,  NOTICED THERE WERE NO "BRAKE RELEASE" BARS ON ANY  OF THE WHEELS.  CYCLED BRAKE & ANTI-SKID SWITCH, NO  HELP. SELECTED BRAKE & ANTI-SKID SWITCH OFF AS A  PRECAUTION.  LANDING WAS GOOD.  LOST NOSE WHEEL  STEERING ON ROLL OUT.    PROXIMITY BOX HAS A FAULT LIGHT ON.  RECALL GIVES CODE 27  WITH BOX LIGHT ON.  REPLACED PROXIMITY DETECTOR  PROCESSOR UNIT IAW AMM 32-31-71-04. TESTED GOOD.  TESTED NOSE WHEEL STEERING IAW AMM 32-51-00-05. TESTED GOOD. TESTED ANTI-SKID IAW AMM  32-42-00-05. TESTED GOOD.
